# SDR SWIA202265282

- Difficulty date: March 27, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H FLOOR BEAM BETWEEN FR13-18 IN 6 LOCATIONS AS MARKED.   (C CHECK RO 04/08/22)     / REMOVED AND REPLACED R/H FLOOR BEAM BETWEEN FR12-21 REF EMB SRM 51-40-08. BEAM WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED
